Skip to main content

antidepressants

Can't orgasm because of antidepressants?

shinyverse893 asks:

My boyfriend and I are both sophomores in high school. We've been together for two years, and it's a first relationship for both of us. We've decided to wait to have actual sex until we're out of high school, but we are sexually active (as in generally being sexually intimate, including oral sex, basically everything but the actual act). My problem is, no matter how intense whatever we're doing gets, he can't come. We didn't think it was a problem, but now he's at the point where he feels like he should... just can't. Since this is a first relationship, we both have no prior experience and are really at a loss as what to do. He's really shy and won't talk to his doctor about it, so I decided to ask here. He's on Zoloft (depression meds) so we're wondering if that might have something to do with it. He's been able to a couple times that we know of in his sleep, but other than that it isn't working. He's incredibly worried that there's something wrong with him. Any advice would really be appreciated. Thank you!

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.